Mathematical Research Letters

Volume 1 (1994)

Number 5

Periodic bunching and invariant foliations

Pages: 597 – 600

DOI: http://dx.doi.org/10.4310/MRL.1994.v1.n5.a7

Author

Boris Hasselblatt (Tufts University)

Abstract

Control of contraction and expansion rates on periodic orbits of a hyperbolic dynamical system gives analogous control on all orbits. This leads to a sharp condition for the regularity of the invariant foliations in terms of bunching at periodic points.

Full Text (PDF format)